Graf Split K_{2n/n} Tidak Sisi Ajaib untuk n \equiv 3 (mod 8) dan Tidak Sisi Ajaib Secara Kuat untuk Setiap n > 0

Iswadi, Hazrul (2003) Graf Split K_{2n/n} Tidak Sisi Ajaib untuk n \equiv 3 (mod 8) dan Tidak Sisi Ajaib Secara Kuat untuk Setiap n > 0. Journal of the Indonesian Mathematical Society, 9 (2). pp. 71-74. ISSN 0854-1380

[img]
Preview
PDF
Hazrul_Split Graph K_2n Tidak Sisi Ajaib_2003 .pdf - Published Version

Download (157Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Graf Split, Pelabelan Total Sisi Ajaib
Subjects: Q Science > QA Mathematics
Divisions: Academic Department > Department of Mathematics and Natural Science
Depositing User: Hazrul Iswadi 6179
Date Deposited: 28 Mar 2012 03:08
Last Modified: 28 Mar 2012 03:08
URI: http://repository.ubaya.ac.id/id/eprint/267

Actions (login required)

View Item View Item